# SDR SWIA201231643

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 18,404 hours, 16,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON RETRACTION.  (FLT 7775)  ADJUSTED TARGET/PROXIMITY SENSOR ON RIGHT MLG UPLOCK IN REFERENCE TO CRJ 200 AMM.
